Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Constulose cause itchy rashes on the body?

has this medication constulose been known to cause a really itchy rash from head to waist.this is the only medication that has changed on her list of meds you would have saved us both a lot of time if you would have posted this as a pay site.i will call pharmacy and get a free answer tomorrow. thanks for wasting my time and yours
Mon, 30 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Yes, Constulose medicine can cause an allergic reaction. Constulose is a laxative commonly prescribed for the symptomatic relief of constipation and also to treat hepatic coma.

Based on the history she seems to have developed an allergic reaction to Constulose. She must stop taking Constulose and consult her doctor for the treatment of allergic rash and to prescribe an effective alternative.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Constulose cause itchy rashes on the body?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Yes, Constulose medicine can cause an allergic reaction. Constulose is a laxative commonly prescribed for the symptomatic relief of constipation and also to treat hepatic coma. Based on the history she seems to have developed an allergic reaction to Constulose. She must stop taking Constulose and consult her doctor for the treatment of allergic rash and to prescribe an effective alternative. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali